• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Rash from allergic reaction?

bubba21

New member
Registered
Joined
Feb 18, 2015
Messages
62
So I just started a cycle of test prop Tren ace and Anavar 3 days ago. I just notice have a rash on my back. It does not itch or hurt. Small red bumps. The Tren I have used before so I don’t think it’s that. I’ve pinned twice. Is it the prop or the carrier oil or the var? Thoughts please. Thanks
 

1234trew

Member
Registered
Joined
Jan 26, 2009
Messages
346
It could be a million different things, but obviously your body is having an issue with something. How is your gut health?
 

bubba21

New member
Registered
Joined
Feb 18, 2015
Messages
62
To be honest I do feel bloated quite often. Ive also been on Keto for the last 6 weeks. I have lost a good amount of weight but still feel bloated at times
 

johnjuanb1

Featured Member / Sponsor Rep
Featured Member
Kilo Klub Member
Registered
Sponsors
Joined
Mar 6, 2009
Messages
25,576
So I just started a cycle of test prop Tren ace and Anavar 3 days ago. I just notice have a rash on my back. It does not itch or hurt. Small red bumps. The Tren I have used before so I donÂ’t think itÂ’s that. IÂ’ve pinned twice. Is it the prop or the carrier oil or the var? Thoughts please. Thanks
Fish oil gave me a rash all over. I’ve never gotten it from AAS.
 

RamboStallone

Featured Member/Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 2, 2014
Messages
7,243
I get rash/skin issues with EQ. Its like a dry skin allergic reaction for me.

Does any of the gear contain the solvent EO - ehtyl oleate (sp?)
 

heavyhitter

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 12, 2004
Messages
5,350
With short esthers it is possible yo might be having some acne already...but its also entirely possible that it has nothing at all to do with your AAS
 

1234trew

Member
Registered
Joined
Jan 26, 2009
Messages
346
To be honest I do feel bloated quite often. Ive also been on Keto for the last 6 weeks. I have lost a good amount of weight but still feel bloated at times
Are you consistently eating the same things every day?
 

bubba21

New member
Registered
Joined
Feb 18, 2015
Messages
62
I always eat the same breakfast. But lunch and dinner are different. The gear is imporium who used to be a spnosor on here. I’m not sure what kind of oil they used. I wish I did.
 

liv2pb

Active member
Registered
Joined
May 29, 2015
Messages
705
You could have an allergic reaction to almost anything but I believe they should be an itchy rash that welts when you scratch it. I had a bad reaction to telmasartan aftwr being on it for 5 weeks. Rashes are just now starting to go away after a month since cessation.
 

bereal23

Member
Registered
Joined
May 17, 2015
Messages
259
To be honest I do feel bloated quite often. Ive also been on Keto for the last 6 weeks. I have lost a good amount of weight but still feel bloated at times
Keto rash is a thing but usually happens within the first couple weeks.
 

RealDonkeykong

New member
Registered
Joined
Feb 16, 2015
Messages
435
Bro I had something similar at the same time I had a lump after a shot that caused my whole arm to turn red. The rash started on my lower back as small red bumps and started spreading to stomach. I started antibiotics in case gear was causing infection. At the same time as the lump in tricep(which traveled DOWN from a delt shot) slowly decreased the rash left at the same pace.
It then scabbed over and i still have very tiny "scars"
which look like they will vanish in some time thankfully.
I was freaking out thinking I had staph or something lol.
It very well could of been the carrier/oil as I had several issues after shots with redness and crippling pain but nothing to major till the last incident after which I immediately discontinued...
So I just started a cycle of test prop Tren ace and Anavar 3 days ago. I just notice have a rash on my back. It does not itch or hurt. Small red bumps. The Tren I have used before so I don’t think it’s that. I’ve pinned twice. Is it the prop or the carrier oil or the var? Thoughts please. Thanks
 

Staff online

Forum statistics

Total page views
502,726,164
Threads
123,529
Messages
2,355,465
Members
155,152
Latest member
james5211
Top